Saturday, May 18, 2013

I am pretty confused right now. I woke up two days in a row now feeling like I had lost weight. My stomach looked smaller, my pants were suddenly too big and so I was able to squeeze back into my little jean skirt and my size 6 pair of jeans. However, the scale said I was 153-154 pounds. Wtf?
I keep looking in the mirror and wondering if I am delusional.
I did eat less yesterday. By all accounts, I should have lost at least a pound. Maybe I was 155 yesterday? I don't think I weighed...
But I must say I feel disgusting at this number as it is.
My conclusion is that I gained muscle. I have been working out on dance central for several days now. I have 1 and 2 but I have barely played 2. I have been getting gold stars on songs and five stars and am working my way up to perfect scores on every song. I am highest rank now.
I turned on the fitness option on the game and so it counts how many calories I have burned. A few days ago I burned 200 in an hour or so, and I did that for a few days. Today I have burned at least 100. I forgot to count the short time I did this morning to try and wake up. The new medication makes me drowsy as hell all the time.
I am terrified that a rarer side affect of the drug will cause me to gain weight and that is what is happening, but I can't let it get to me. I WILL BE SKINNY. I just have to get there.
My goal of getting to 145 by tomorrow is not going to happen. I have to spend another week getting down to 150 as it is. I hate yo yo-ing. I hate being stuck at this weight for so long. I hate knowing that at some point I had an eating disorder, and now it's like I don't. Now it's like I made it all up. I know it's wrong to hate that, I mean, no eating disorder? That would make so many people happy. Just not me.

In exactly two weeks it will be June first. What are the chances of actually getting down to 145 by then? I don't know. The reward system can't really work if I never get anywhere to be rewarded. There is one good thing out of all of this though. The medication makes me nauseous as hell so I lose my appetite a lot. I don't know how I have managed to gain so much over the past few days, but I can sure as hell lose them again. All I have to do is listen to the nausea and remember that it is okay not to eat. If I don't feel well, why stuff my face? It will just make me feel sicker. Now I am wondering why I do that...
Anyways. I hope everyone else is having better luck than I am.

On a side note, I am feeling a bit like this today. Thanks for the super inspirational post Alice May. :)